# SDR P5CA2011020300001

- Difficulty date: February 3, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 40,521 hours, 6,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE INSPECTION REVEALED DAMAGE ON THE LEFT WING, INBOARD, MID FLAP, LEADING EDGE AT WBL 291.5.  TIME LIMITED REPAIR ACCOMPLISHED IAW EO 4457A334 AND FAA 8110-3 DATED 30JAN11.  DETAILED VISUAL INSPECTION REQUIRED EVERY 25 FLIGHT CYCLES WITH A PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 1000 FLIGHT HOURS.
